Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005 (2005), Issue 8, Pages 855-862

Existence and uniqueness of analytic solutions of the Shabat equation

Division of Applied Mathematics and Mechanics, Mechanics, Department of Engineering Sciences, School of Engineering, University of Patras, Patras 26500, Greece

Received 30 May 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Eugenia N. Petropoulou, “Existence and uniqueness of analytic solutions of the Shabat equation,” Abstract and Applied Analysis, vol. 2005, no. 8, pp. 855-862, 2005. doi:10.1155/AAA.2005.855